Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Skin Rash and Migraines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   hllo
Doctor :   Hello
Doctor :  
How can I help you?
User :   i have a un-usual rash all over my body
User :   its read (like bruises) but with a brown dot in the middle
Doctor :  
Since how long you have this problem?
User :   2 days.. and today have come down with vomiting and headache
Doctor :  
Do you have itching or discharge over them?
User :   nop
Doctor :   Is this the first time you have this problem?
User :   yes
Doctor :  
Do you have allergies / asthma?
Doctor :  
Are you allergic to dust / pollen / mites / foods etc
User :   no not at all...
Doctor :  
Diid the rash start all of a sudden or gradual?
User :   all of a sudden
Doctor :  
What were you doing when the first rash started?
User :   layed in bed as headache very bad
User :   and i cannot stand the light
Doctor :  
Was it full blown initially to this level?
User :   yes
Doctor :  
Do you have migraine?
Doctor :  
What is your age?
User :   i have never had a migraine
User :   and my age is 17
Doctor :  
Do yoiu have fever / cold / cough / sorethroat?
Doctor :  
Are you taking any medicine before you had the rash for the headache?
User :   i have a fever of 38.2

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor